# SDR SIMA20170212001

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 30,326 hours, 25,460 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 211118
- Part serial: 3208
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR APPEARS TO HAVE HYDRAULIC LEAK, FLUID ON GROUND.- NR 2 MLG BRAKE SHUTTLE VALVE LEAKING. R & R THE NR 2 BRAKE SHUTTLE VALVE IAW AMM 32-49-03,  LEAK & OPS CHECKED GOOD.
